# SDR VQMA202207040001

- Difficulty date: July 4, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N991TX
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 17,973 hours, 10,725 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 6710136
- Part serial: 155A
- Condition: Cracked
- Location: Zone 700
- Part time: 17,973 hours, 10,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH INSPECTION DOCUMENT 2, MAIN LANDING GEAR TRAILING LINK INTERNAL BORE CORROSION INSPECTION, A CRACK WAS FOUND IN THE RH MAIN LANDING GEAR TRAILING LINK (PN: 6741013-7).  TRIALING LINK WAS REPLACED BY MOUNTAIN AVIATION (CRS#: VQMR053W) ON MOUNTAIN AVIATION WORK ORDER MTN-2679: REMOVED ORIGINAL RH MLG TRAILING LINK P/N: 67-1013-6 OFF S/N: 155A OFF, AND REPLACED WITH NEW LINK/AXLE ASSEMBLY P/N 6741013-7 ON, S/N 28258325 ON. PROVIDED BY TEXTRON AVIATION INC, AUTHORIZATION NO. PC4, WO: 4853564, DATE: 23/JUN/2022.  REMOVED ORIGINAL LINK SPACER ASSEMBLY P/N 6741016-9 OFF, S/N 27514958N OFF, AND REPLACED WITH NEW LINK SPACER ASSEMBLY P/N 6741016-9 ON, S/N 30657985N ON. PROVIDED BY TEXTRON AVIATION INC, AUTHORIZATION NO. PC4, WO: 4531745, DATE: 20/OCT/2021. REMOVED ORIGINAL LINK PIN ASSEMBLY P/N 6741017-6 OFF, S/N UNK OFF, AND REPLACED WITH NEW LINK PIN ASSEMBLY P/N 6741017-6 ON, S/N 31577504C ON. PROVIDED BY TEXTRON AVIATION INC, AUTHORIZATION NO. PC4, WO: 4721574, DATE: 17/MAR/2022. REPLACED HARDWARE WITH NEW AS FOLLOWS: BOLT P/N NAS334CP27, NSN,  NUT P/N MS17826-3, NSN, WASHER P/N NAS1149F0463P NSN, WASHERS QTY 2 P/N NAS1149F3016P, NSN, AND WASHER P/N MS15795-728. REPLACED WITH NEW, WHEEL SPEED TRANSDUCER CONNECTORS P/N MS27484E8F35S, NSN, WITH NEW BACKSHELLS  P/N M85049/62-08N, NSN, AND NEW CONNECTOR BOOTS P/N202D211-25/225, NSN. ALL WORK PERFORMED IN REFERENCE TO CESSNA 750 AMM 32-10-00. RH BRAKES ARE BLED, GEAR SWINGS, SQUAT SWITCH ADJUSTMENT CHECK, AND DOOR FITMENT CHECKS ARE ALL STILL REQUIRED.//CSF,VQMR053W,6-29-22,"END"//.  PREFORMED MAIN LANDING GEAR ADJUSTMENT/TEST, TEST SATISFACTORY. ANTISKID SYSTEM FUNCTIONAL TEST IS STILL REQUIRED//NK, VQMR053W, 6-30-22//END.  PERFORMED ANTISKID SYSTEM FUNCTIONAL CHECK IN REFERENCE TO CESSNA 750 MM 32-42-00. NO DEFECTS NOTED.
